# SDR DALA2023021601222

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,261 hours, 20,984 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 1R DOOR DISARMED BUT SLIDE LIGHT IS STILL ILLUMINATED. CORRECTIVE ACTION: CYCLED 1R DOOR SEVERAL TIMES, ARMED AND DISARMED. ALL INDICATIONS NML, NO FAULTS OBSERVED. VERIFIED GIRT BAR ENGAGED/ DISENGAGED. NTF. REF. B757 AMM 52-11. (8267004)
